Chronological algebras: Combinatorics and control

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)725-744
Number of pages20
JournalJournal of Mathematical Sciences
Volume103
Issue number6
StatePublished - 2001

Fingerprint

Combinatorics
Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Chronological algebras : Combinatorics and control. / Kawski, Matthias.

In: Journal of Mathematical Sciences, Vol. 103, No. 6, 2001, p. 725-744.

Research output: Contribution to journalArticle

@article{40386c3e11ce47a0a3959b426e884502,
title = "Chronological algebras: Combinatorics and control",
author = "Matthias Kawski",
year = "2001",
language = "English (US)",
volume = "103",
pages = "725--744",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "6",

}

TY - JOUR

T1 - Chronological algebras

T2 - Combinatorics and control

AU - Kawski, Matthias

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=33947507336&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33947507336&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33947507336

VL - 103

SP - 725

EP - 744

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 6

ER -